Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2009, Vol. 18 Issue (3): 01040    DOI: 10.1088/1674-1056/18/3/033
CLASSICAL AREAS OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search |
Light scattering by a spherical particle with multiple densely packed inclusions
Sun Xian-Ming, Wang Hai-Hua, Liu Wan-Qiang, Shen Jin
School of Electrical and Electronic Engineering, Shandong University of Technology, Zibo 255049, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: